# SDR DALA2022041202567

- Difficulty date: April 9, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 9,125 hours, 1,061 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 FA CREW REST BUNK 4 HAS RED TAPE OVER O2 PANEL. CORRECTIVE ACTION: REPLACED PSU ABOVE BUNK 4 PANEL SECURED. (2189988)
